The rate of convergence of the Walk on Spheres Algorithm

Ilia Binder, Mark Braverman

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

In this paper we examine the rate of convergence of one of the standard algorithms for emulating exit probabilities of Brownian motion, the Walk on Spheres (WoS) algorithm. We obtain a complete characterization of the rate of convergence of WoS in terms of the local geometry of a domain.

Original languageEnglish (US)
Pages (from-to)558-587
Number of pages30
JournalGeometric and Functional Analysis
Volume22
Issue number3
DOIs
StatePublished - Sep 1 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Keywords

  • Walk on spheres algorithm
  • harmonic measure
  • potential theory

Fingerprint Dive into the research topics of 'The rate of convergence of the Walk on Spheres Algorithm'. Together they form a unique fingerprint.

Cite this